# SDR SWAA2021021544173

- Difficulty date: January 23, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Isolator
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD ISOLATOR FROM BOTTOM ON BS 727 BULKHEAD FRAME L/H SIDE IN PASSENGER CABIN IS DAMAGED. / REMOVED AND REPLACED DAMAGED ISOLATOR WITH NEW ISOLATOR AT BS 727 L/H 3RD FROM BOTTOM IAW SRM 51-40-02-0G-0 AND BOEING DWG 144A2604 13656R 23JAN21
